# SDR SWAA2021061482700

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 13,581 hours, 30,076 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 16412
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS ON APPROACH FAILED TO MOVE PAST 5 DEGREES / REF LP 0275027E FOR FINDINGS AAND RESOLUTION 'R/R FLAP SKEW SENSOR'REF LP 0275028E FOR ADJUSTMENT AND FUNTIONAL TEST 'FLAP SKEW DETECTION SYSTEM'
